Nombre de documents

27

CV de Federico Pellarin


Pré-publication, Document de travail8 documents

  • Federico Pellarin, Rudolph Perkins. On certain generating functions in positive characteristic. 18 pages. Refereed version. 2016. <hal-01066478v2>
  • Federico Pellarin. A note on certain representations in characteristic p and associated functions. some further corrections. 2016. <hal-01293573v3>
  • Federico Pellarin. A sum-shuffle formula for zeta values in Tate algebras. Small modifications. 2016. <hal-01372952v2>
  • Bruno Angles, Federico Pellarin, Floric Tavares-Ribeiro. Arithmetic of positive characteristic L-series values in Tate algebras. final version. 2015. <hal-00940567v4>
  • Federico Pellarin, Rudolph Perkins. On twisted A-harmonic sums and Carlitz finite zeta values. 2015. <hal-01263136>
  • Federico Pellarin. tau-recurrent sequences and modular forms. improved the proof of Theorem 3 (now, it is shorter). 2011. <hal-00593841v4>
  • Federico Pellarin. An introduction to Mahler's method for transcendence and algebraic independence. 2010. <hal-00481912v2>
  • Federico Pellarin. Short proofs of some results of algebraic independence in non-zero characteristic.. 2007. <hal-00146325>

Autre publication1 document

  • Federico Pellarin, Rudolph Perkins. On certain generating functions in positive characteristic. There is no table of contents. 2016. <hal-01263135>

Article dans une revue17 documents

  • Bruno Angles, Federico Pellarin. Functional identities for L-series values in positive characteristic. Journal of Number Theory, Elsevier, 2014, 142, pp.223-251. <10.1016/j.jnt.2014.03.004>. <hal-00955673>
  • Federico Pellarin. On the generalized Carlitz module. Journal of Number Theory, Elsevier, 2013, 133 (5), pp.1663-1692. <10.1016/j.jnt.2012.10.009>. <hal-00739761v2>
  • Federico Pellarin. Values of certain L-series in positive characteristic. Annals of Mathematics, Princeton University, Department of Mathematics, 2012, 176 (3), pp.2055-2093. <10.4007/annals.2012.176.3.13>. <hal-00610418v4>
  • Federico Pellarin. Estimating the order of vanishing at infinity of Drinfeld quasi-modular forms. Journal für die reine und angewandte Mathematik, Walter de Gruyter, 2012, 2014 (687), pp.1-42. <10.1515/crelle-2012-0048, June 2012>. <hal-00407549v3>
  • Vincent Bosser, Federico Pellarin. Hankel-type determinants and Drinfeld quasi-modular forms. Journal of Number Theory, Elsevier, 2012, 133 (3), pp.871-887. <10.1016/j.jnt.2012.01.007>. <hal-00628236>
  • Vincent Bosser, Federico Pellarin. Drinfeld $A$-quasi-modular forms.. Séminaires et Congrès, 2011, 23 (XVIII), pp.63-87. <hal-00479680>
  • Vincent Bosser, Federico Pellarin. On certain families of Drinfeld quasi-modular forms. J. Number Theory, 2009, 129 (12), pp.2952-2990. <10.1016/j.jnt.2009.04.014>. <hal-00357732v2>
  • Vincent Bosser, Federico Pellarin. Hyperdifferential properties of Drinfeld quasi-modular forms. International Mathematics Research Notices, Oxford University Press (OUP), 2008, 2008, <10.1093/imrn/rnn032>. <hal-00138979>
  • Federico Pellarin. Idéaux stables dans certains anneaux différentiels de formes quasi-modulaires de Hilbert.. Ramanujan Journal, Springer Verlag, 2008, 15 (2), pp.147-175. <10.1007/s11139-007-9069-x>. <hal-00002273>
  • Federico Pellarin. La structure différentielle de l'anneau des formes quasi-modulaires pour ${\bf SL}_2({\Bbb Z})$. Journal de Théorie des Nombres de Bordeaux, Société Arithmétique de Bordeaux, 2006, 18 (1), pp.241-264. <hal-00005554>
  • Federico Pellarin. On the arithmetic properties of complex values of Hecke-Mahler series.. Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, 2006, V (5), pp.329-374. <hal-00002262>
  • Federico Pellarin. Propriétés dʼindépendance algébrique de valeurs de séries de Hecke-Mahler. Comptes rendus hebdomadaires des séances de l'Académie des sciences, Elsevier, 2005, 340, <10.1016/j.crma.2005.05.005>. <hal-00863445>
  • Federico Pellarin. Introduction aux formes modulaires de Hilbert et à leur propriétés différentielles.. SMF Séminaires et Congrès, 2005, 12, pp.215-269. <hal-00002264>
  • Federico Pellarin. Lemmes de multiplicité associés aux groupes triangulaires de Riemann-Schwarz.. Rendiconti del Seminario Matematico della Università di Padova, 2005, 114, pp.213-239. <hal-00002270>
  • Federico Pellarin. Sur une majoration explicite pour un degré d'isogénie liant deux courbes elliptiques. Acta Arithmetica, Instytut Matematyczny PAN, 2001, 100, pp.203-243. <10.4064/aa100-3-1>. <hal-00863283>
  • Federico Pellarin. The isogeny theorem and the irreducibility theorem for elliptic curves: a survey. Rendic. Sem. Mat. Pol. Torino, 1995, 53, pp.389-404. <hal-00863447>
  • Federico Pellarin. Estimation du degré d'une isogénie entre courbes elliptiques. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 1995, 321 (6), pp.685-688. <hal-00863278>

Rapport1 document

  • Bruno Angles, Federico Pellarin. Universal Gauss-Thakur sums and L-series. 2013. <hal-00776680v2>